A 23-year-old female asked:
Disclaimer

i am experiencing nausea and headaches while taking birth control. i am on a low dosage and have been for one year. recently i get sick when i start my new pack and now when i am finishing my last active pills.

1 doctor answer
Dr. Yelena Kipervas
22 years experience Family Medicine
Plan: Most likely you need to change medication. Make appointment with your doctor and discuss your options.
Answered on Jun 16, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Condoms: When birth control pills are stopped mid-way, ovulation becomes unpredictable and breakthrough bleeding is likely to ensue. If there is a concern that ... Read More
A 33-year-old female asked:
Dr. Andrea Arguello
9 years experience Obstetrics and Gynecology
Yes: Yes. Use back up contraception (condoms) and start a new pack of your pills after your period is over.
1
1 thank
A 38-year-old member asked:
Dr. Mark Tosca
19 years experience Urgent Care
Neither: Oral contraceptive tolerance is trial and error. There's no evidence that one combination or dosage causes fewer side-effects then the other. The ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month